# SDR MASA200500549

- Difficulty date: July 14, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 17,227 hours, 12,983 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 6041 SBP - ABORTED TAKEOFF AND RETURN TO THE GATE DUE TO A CONFIG SPOILER WARNING.  MX RE-RACKED COMPUTER AND RESET SYSTEM OPERATIONAL CHECK GOOD, ACFT CONTINUED OPERATIONS.
